Far Eastern Mathematical Journal

To content of the issue


Continuity of reaching moment distribution for autoregressive random sequence


Yu. N. Kharchenko, G. Sh. Tsitsiashvili

2010, issue 1, Ñ. 80–85


Abstract
In this paper a continuity of a reaching moment distribution for an autoregressive random sequence if an increment of a random addition is measured in the uniform metric is proved.

Keywords:
uniform metric, autoregressive random sequence, continuity

Download the article (PDF-file)

References

[1] G. Sh. Ciciashvili, M. A. Osipova, “Tochnoe reshenie zadachi A. A. Novikova o momentax dostizheniya dlya avtoregressionnoj posledovatel'nosti”, Dal'nevostochnyj matematicheskij zhurnal, 9:1–2 (2009), 182–189.
[2] A. Feldmann, W. Whitt, “Fitting mixtures of exponentials to long-tailed distributions to analyze network perfomance models”, Perfomance Evaluation, 31 (1998), 245–279.
[3] V. M. Zolotarev, “Stoxasticheskaya nepreryvnost' sistem massovogo obsluzhivaniya”, Teoriya veroyatnostej i ee primeneniya, 21:2 (1976), 260–279.

To content of the issue